Imperial College London

ProfessorMichaelRuzhansky

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

+44 (0)20 7594 8500m.ruzhansky Website CV

 
 
//

Location

 

615Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ruzhansky:2017:10.1016/j.aim.2017.07.020,
author = {Ruzhansky, M and Suragan, D},
doi = {10.1016/j.aim.2017.07.020},
journal = {ADVANCES IN MATHEMATICS},
pages = {799--822},
title = {Hardy and Rellich inequalities, identities, and sharp remainders on homogeneous groups},
url = {http://dx.doi.org/10.1016/j.aim.2017.07.020},
volume = {317},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ruzhansky,M
AU - Suragan,D
DO - 10.1016/j.aim.2017.07.020
EP - 822
PY - 2017///
SN - 0001-8708
SP - 799
TI - Hardy and Rellich inequalities, identities, and sharp remainders on homogeneous groups
T2 - ADVANCES IN MATHEMATICS
UR - http://dx.doi.org/10.1016/j.aim.2017.07.020
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000408071900024&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/50224
VL - 317
ER -